# SDR MALA976186

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Lt & Rt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4,000 HOUR CHECK, CRACKS IN FLAP REAR SPAR AND LOWER SKIN AT WS 142 LT AND RT FLAPS.  MAINTENANCE COMPLETED EO NR S57007.  STOP DRILLED THE CRACKS IN BOTH END IN ACCORDANCE TO CH 51-70-03 AND SEALED STOP HOLES.  INSTALLED A DOUBLER PLATE AND SHIMMED.  SURFACE TREATED.  INSTALLED NEW FASTENERS ACCORDING TO THE SP 51-40-21.
